Results 1 to 3 of 3
Suboxone withdrawal?
  1. #1
    Heatherdep526 is offline New Member
    Join Date
    Aug 2016
    Posts
    2

    Default Suboxone withdrawal?

    I've been taking 1 mg Suboxone for 3 years. The last 2 weeks, I've been taking about 3/4 mg. I took my last piece yesterday morning. I'm worried about the withdrawals. Someone please give me some advice!

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,077

    Default

    Quote Originally Posted by Heatherdep526 View Post
    I've been taking 1 mg Suboxone for 3 years. The last 2 weeks, I've been taking about 3/4 mg. I took my last piece yesterday morning. I'm worried about the withdrawals. Someone please give me some advice!
    Hello and welcome to the forum. So you jumped of the subs at .75mg yesterday? .75mg is still a decent sized dose in the sub world, most people that taper subs go all the way down to .25mg/day or less before making the jump.

    You can stay the course and it's definitely doable, people have jumped from much higher amounts and made it through. And yes, you will have withdrawals. Because of the long half-life of the subs you should expect the withdrawals to start by day three or so? The good thing is that you haven't been on a crazy high amount of subs, the bad part is that you been on subs for three years which is a pretty long time.

    Do you have more subs so you can taper down further? The lower you taper the softer the landing!

    Here's a link to Robert's sub therapy/taper plan - https://www.drugs.com/forum/suboxone...apy-66109.html

    This is the plan that is used here with great success! If you want to taper down further you can follow Robert's plan, you would skip the induction part and follow the rest of the plan as outlined.

    Update when you can and let us know your thoughts and/or concerns going forward? Take care... God bless us all!

    PS
    Others will be by to offer their advice and support as well so keep checking back? Best of luck to you!
    Last edited by Anonymous; 08-24-2017 at 06:51 PM.

  3. #3
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,072

    Default

    Welcome Heather
    I think Ricky is correct. You might want to taper lower, but if u can't, u can't. How are you feeling? Three years is a long time, but you were on a low dose at least. Like Ricky says, others have jumped at higher doses and succeeded. It is recommended to taper at least to .5 mg for your own comfort. But .75 mg isn't much higher of a dose. The choice is yours. You might get flu-like symptoms. I did. And sneezes! Everyone is slightly different though, so have an open mind and take comfort knowing others have done it--so, You Can Too! Post when you like. It helps!

Similar Threads

  1. Suboxone withdrawal help
    By Pitt fan in forum Need to Talk?
    Replies: 2
    Last Post: 10-14-2014, 12:04 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22